Alert archive / Vermont / Flash Flood Warnings in 2006

Flash Flood Warning 5, NWS Albany, NY

June 29, 2006Windham County, Vermont

NWS Albany, NY issued this flash flood warning at Jun 29, 2006, 6:23 PM EDT for Windham County, Vermont. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2006, 6:23 PM EDT (22:23 UTC)
Expired
Jun 30, 2006, 12:15 AM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Windham County, VT

The radar

The Albany radar (KENX), 123 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 292225
FFWALY
VTC025-300415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
623 PM EDT THU JUN 29 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT
  THIS INCLUDES THE CITIES OF...TOWNSHEND...BRATTLEBORO...BELLOWS    
  FALLS.

* UNTIL 1215 AM EDT.

* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATED FLASH FLOODING DUE TO HEAVY SHOWERS AND THUNDERSTORMS 
  MOVING OVER THE SAME AREAS ACROSS EASTERN WINDHAM COUNTY. UP TO    
  THREE INCHES OF RAIN HAS FALLEN NEAR AMES HILL IN SOUTHEAST        
  WINDHAM COUNTY. ALSO...RESIDUAL FLOODING FROM HEAVIER RAINS THAT   
  OCCURRED EARLIER THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST       
  WINDHAM COUNTY...NEAR ATHENS AND TOWNSHEND WILL CONTINUE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  WESTMINSTER...SAXTONS RIVER...PUTNEY AND NEWFANE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.


LAT...LON 4275 7285 4274 7248 4284 7257 4303 7246
      4323 7245 4321 7271 4298 7276

$$

JPV
2 follow-up statements
000 
WGUS71 KALY 300005
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
802 PM EDT THU JUN 29 2006

VTC025-300415-
WINDHAM VT-
802 PM EDT THU JUN 29 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
EASTERN WINDHAM COUNTY...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF THUNDERSTORMS ALONG THE BENNINGTON...WINDHAM COUNTY 
BORDER...MOVING NORTHEAST AT 30 MPH.  THE THUNDERSTORMS WILL TRACK 
THROUGH CENTRAL AND NORTHERN WINDHAM COUNTY DURING THE NEXT HOUR OR 
TWO...ADDING ANOTHER INCH OR TWO OF RAINFALL TO THE 3 TO 4 INCHES 
THAT HAVE FALLEN ALREADY TODAY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESTMINSTER...TOWNSHEND...SAXTONS RIVER...PUTNEY...NEWFANE AND
BELLOWS FALLS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4275 7285 4274 7248 4284 7257 4303 7246
      4323 7245 4321 7271 4298 7276

$$

NAS
000 
WGUS71 KALY 300146
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
942 PM EDT THU JUN 29 2006

VTC025-300415-
WINDHAM VT-
942 PM EDT THU JUN 29 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
EASTERN WINDHAM COUNTY...

AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS TRACKING THROUGH NORTHERN WINDHAM 
COUNTY...AND WILL MOVE INTO WINDSOR COUNTY BY 1030 PM.  ADDITIONAL 
SCATTERED SHOWERS AND THUNDERSTORMS ARE OVER EASTERN NEW YORK AND 
THE BERKSHIRES...BUT ARE WEAKENING...SO ANY ADDITIONAL RAINFALL 
THROUGH THE REST OF THE NIGHT WILL BE LESS THAN 1 INCH.

HOWEVER...3 TO 4 INCHES HAS FALLEN OVER PARTS OF THE COUNTY...AND 
CONTINUED RUN OFF FROM THE EARLIER RAIN WILL CONTINUE THE THREAT FOR 
LOCALIZED FLASH FLOODING THROUGH 1215 AM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESTMINSTER...TOWNSHEND...SAXTONS RIVER...PUTNEY...NEWFANE AND
BELLOWS FALLS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 4275 7285 4274 7248 4284 7257 4303 7246
      4323 7245 4321 7271 4298 7276

$$

NAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:08 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 29, 3:08 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT THU JUN 29 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
SEVERE THUNDERSTORM WATCH 559 IN EFFECT FOR CONVECTION FROM HUDSON
VALLEY AND ADIRONDACKS ON EAST. THIS CONVECTION IS PRE FRONTAL AND
HAS PRODUCED SOME SUB SEVERE WIND GUSTS AND UP TOP MARBLE HAIL
LOCALLY. THE STRONGER CONVECTION WILL BE TRACKING FROM WESTERN NY
ASSOCIATED WITH AN UPPER LOW AND RAPID COOLING ALOFT. VIL OF THE
DAY IN EASTERN AREAS INCLUDING THE CAPITAL DISTRICT ARE IN THE
LOWER 50S...BUT OUT NEAR BUFFALO ARE IN THE LOW TO MID 40S...SO
STORMS THIS EVENING WILL HAVE IN ENHANCED POTENTIAL FOR LARGE
HAIL AND DAMAGING WINDS...WITH CHARACTERISTIC LOWER VIL VALUES.
ANY STORMS HAVE THE POTENTIAL FOR OVER AN INCH OF RAIN...SO
LOCALIZED FLASH FLOODING POTENTIAL WILL BE WATCHED.

SCATTERED STORMS WILL LINER THROUGH MUCH OF THE NIGHT...UNTIL THE
MEAN UPPER TROUGH AXIS EXITS TOWARD MORNING. THE NORTHERN STREAM
REMAINS RATHER ACTIVE...AND ANY WIDELY SCATTERED SHOWERS OR
THUNDERSTORMS FRIDAY AND SATURDAY WOULD BE IN THE MOUNTAINS...AND
A FEW MIGHT HOLD ON LONG ENOUGH TO MAKE IT INTO THE VALLEYS...SO
SLIGHT CHANCE TO CHANCE POPS IN SOME AREAS FRIDAY AND SATURDAY.

SOME INDICATIONS IN GUIDANCE FOR A LOW LEVEL JET SEGMENT TO
INCREASE OVERHEAD SATURDAY NIGHT AND SUNDAY...AND AN UPPER JET
SEGMENT STRENGTHENS IN CANADA. ENHANCED LOW LEVEL
CONVERGENCE...RAPID WARMING AT THE BOUNDARY LAYER...AND SOME UPPER
DIVERGENCE SUGGEST SOME CONVECTIVE COMPLEX MAY TRACK THROUGH
NORTHERN AND CENTRAL AREAS SATURDAY NIGHT AND SUNDAY.
TEMPERATURES WILL BE AROUND NORMAL FRIDAY THEN TEMPERATURES
GETTING ABOVE NORMAL SATURDAY AND SUNDAY...LESS SO SUNDAY
DEPENDING ON CLOUD COVER...CONVECTIVE DEBRIS AND TIMING OF PASSAGE
OF COLD FRONT SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
FLOW BECOMES ZONAL MONDAY AND TUESDAY...WITH TEMPERATURES AROUND
NORMAL MONDAY...AND ABOVE NORMAL TUESDAY WITH THE BOUNDARY LAYER
WARMING. ANOTHER STRONG UPPER SYSTEM TRACKS OUT OF CANADA WEDNESDAY
AND THURSDAY. CHANCES OF SHOWERS AND THUNDERSTORMS LATER TUESDAY
AND WEDNESDAY...THEN COOLING AND DRYING THURSDAY.

&&

.AVIATION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9 PM. ANY
THUNDERSTORM COULD PRODUCE GUSTY WINDS TO 60 MPH AND NICKEL SIZE
HAIL...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS HAVE ALREADY BEEN A PROBLEM OVER KALB ALREADY THIS
AFTERNOON AND MORE SCATTERED ONES WILL TAKE PLACE AND COULD IMPACT
BOTH KPOU AND KGLF THROUGH THIS EVENING. LATER TONIGHT...AS A COLD
FRONT CROSSES THROUGH THE REGION...THE THUNDERSTORM THREAT WILL
DIMINISH MARKEDLY. WITH WET GROUND SOME FOG WILL LIKELY FORM...BUT
WE THINK IT WOULD ONLY BRIEFLY DROP CONDITIONS TO IFR/LIFR AS  A BIT
OF A BREEZE WILL DEVELOP WHICH WOULD MIX THE AIR UP. MAINLY VFR
CONDITIONS ARE EXPECTED ON FRIDAY ALONG WITH BETTER VISIBILITIES. AT
THE SAME TIME...A STRAY SHOWER OR EVEN AFTERNOON THUNDERSTORM STILL
CANNOT BE ENTIRELY RULED OUT.

&&

.HYDROLOGY...
MANY AREAS AND RIVERS REMAIN IN FLOOD...AND WILL REMAIN SO FOR THE
NEXT SEVERAL HOURS TO COUPLE OF DAYS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR FURTHER DETAILS.

FOR DETAILS ON RIVER LEVELS AND FORECASTS...GO TO WEATHER.GOV/ALY
AND GO TO OUR ADVANCED HYDROLOGIC PREDICTION SERVICE (AHPS) PAGE.

THUNDERSTORMS...CONTAINING TORRENTIAL DOWNPOURS...HAVE ALREADY
PRODUCED UP TO AN INCH OF RAIN IN A FEW LOCALITIES. MORE OF THESE
COULD TAKE PLACE THROUGH THE EVENING. WHILE RAINFALL AMOUNTS OF AN
ADDITIONAL INCH OR TWO ARE POSSIBLE...THESE AMOUNTS WILL BE HIGHLY
LOCALIZED AND SHOULD PRODUCE NO ADDITIONAL RISES ON RIVERS. THEY
COULD HOWEVER PRODUCE SHARP RISES ON ON ANY STREAMS THAT THE RAIN
FALLS ON. ALSO...PONDING OF WATER WILL TAKE PLACE ON ROADWAYS. THE
GOOD NEWS...IS THAT A DRYING TREND WILL TAKE HOLD FRIDAY INTO AT
LEAST THE FIRST PORTION OF THE WEEKEND...ALLOWING THE GROUND TO
BEGIN TO DRY OUT...AND THE RUNOFF TO FINALLY SUBSIDE IN EARNEST.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&

NAS/HWJIV/VILLANI
Hazardous weather outlook, Jun 29, 5:45 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
545 AM EDT THU JUN 29 2006

NYZ032-033-038>040-082-301100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN FULTON-
545 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND
MOHAWK VALLEY IN EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT..
FLOODING CONTINUES...REFER TO FLOOD STATEMENTS AND WARNINGS.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A COLD FRONT
MOVES EAST ACROSS THE AREA. THE STORMS WILL MOVE TO THE NORTHEAST
AROUND 30 MPH AND PRODUCED LOCALIZED HEAVY DOWNPOURS. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY.

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-301100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
545 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...LAKE
GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON
VALLEY...TACONICS IN EAST CENTRAL NEW YORK...THE BERKSHIRES...SOUTHERN
VERMONT AND THE LITCHFIELD HILLS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A COLD FRONT
MOVES EAST ACROSS THE AREA. THE STORMS WILL MOVE TO THE NORTHEAST
AROUND 30 MPH AND PRODUCED LOCALIZED HEAVY DOWNPOURS. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY.

In the hours before

Special weather statement, Jun 29, 3:35 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT THU JUN 29 2006

NYZ063-292015-
WESTERN ULSTER NY-
335 PM EDT THU JUN 29 2006

...A STRONG THUNDERSTORM IN ULSTER COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THIS STORM
WAS LOCATED 8 MILES WEST OF NAPANOCH...OR ABOUT 8 MILES WEST OF
ELLENVILLE...AND MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
NAPANOCH BY 345 PM EDT
7 MILES NORTHWEST OF KERHONKSON BY 355 PM EDT
Special weather statement, Jun 29, 5:09 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
509 PM EDT THU JUN 29 2006

MAZ025-292145-
SOUTHERN BERKSHIRE MA-
509 PM EDT THU JUN 29 2006

...STRONG THUNDERSTORMS IN BERKSHIRE COUNTY...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...SMALL HAIL
AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS STORM WAS LOCATED NEAR
SANDISFIELD...OR ABOUT 14 MILES SOUTHEAST OF GREAT BARRINGTON...AND
MOVING NORTHEAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
SANDISFIELD BY 520 PM EDT
6 MILES SOUTHEAST OF OTIS BY 545 PM EDT

OTHER STRONG THUNDERSTORMS WERE ALSO NEAR ROOSTERVILLE WHICH ALSO
PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH.

RAINFALL AMOUNTS WITH THESE STORMS COULD REACH HALF AN INCH BY 530
PM...AND PRODUCE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 29, 5:19 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
519 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      TOWNSHEND               43.04N 72.67W
06/29/2006                   WINDHAM            VT   EMERGENCY MNGR

            ROUTE 35 AND OTHER ROADS WASHED OUT NEAR TOWNSHEND.

&&

JPV
Local storm report, Jun 29, 6:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             ROTTERDAM               42.78N 73.95W
06/29/2006  M0.88 INCH       SCHENECTADY        NY   TRAINED SPOTTER

&&

JPV
Local storm report, Jun 29, 6:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             ALTAMONT                42.71N 74.04W
06/29/2006  E0.75 INCH       ALBANY             NY   PUBLIC

&&

JPV
Local storm report, Jun 29, 6:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
623 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             SCOTIA                  42.83N 73.96W
06/29/2006  E0.75 INCH       SCHENECTADY        NY   TRAINED SPOTTER

            PENNY-SIZE HAIL.

0605 PM     TSTM WND DMG     SCHENECTADY             42.80N 73.93W
06/29/2006                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES DOWN ON CARS AND HOUSE ON CAMPBELL AVENUE.

&&

CORRECTED FOR THE SIZE OF HAIL.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:40 PM EDTFlash Flood WarningALYWindham3 hr

Nearby

Flash Flood Warnings in Vermont, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.